# SDR AALA202407050883

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,676 hours, 10,536 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO LAX DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAPS LOCKED MESSAGE WITH THE FLAPS JAMMED AT POSITION 1. AIRCRAFT LANDED AFELY AT LAX WITHOUT FURTHER INCIDENT.   (OPEN)
